# SDR QXEA2017081100514

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,002 hours, 26,894 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Actuator
- Part number: 7288091
- Part serial: 3421
- Condition: Malfunctioned
- Location: Fuel Heater
- Part time: 1,943 hours, 2,026 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AT 25000 FT, DURING CRUISE, THE FIRE BELL CAME ON . NO OTHER  FIRE  INDICATIONS VISIBLE.  ALL ENGINE INDICATIONS WERE NORMAL, EXCEPT THE NR 2 FUEL TEMP SHOWED +99 DEGREES,. IAW THE  ABNORMAL  FUEL TEMP CHECK LIST,  TURNED ON THE NR 2  FUEL BOOST PUMP,  NR 2 FUEL TEMP CAME BACK DOWN TO THE NORMAL RANGE.   WOULD CLIMB BACK TO 71 DEGREES  SHORTLY AFTER TURNING  THE NR 2 BOOST PUMP OFF.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  THE NR 2 ENGINE FUEL HEATER THERMAL ACTUATOR IAW AMM 73-11-05-000/400-801.  LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
